MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74024832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had right knee pain and stiffness and it was resolved with a manipulation under anesthesia.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and it was reported that patient had right knee pain and stiffness and it was resolved with a manipulation under anesthesia.There were no x-rays or intraoperative records provided.The root cause of the pain and stiffness is unknown other than the possibility of inability of the patient to participate in physical therapy or rehab post op.This is usually related to rehabilitation and scarring.There is a history of tka two years prior to pain and stiffness.The patient impact beyond the mua procedure is inconclusive.It was noted that this issue was resolved.No further clinical assessment is needed at this time.(arthrofibrosis complaint) immobility of the joint due to the formation of bone, cartilaginous or fibrous tissues around the joints.Fibrosis (arthrofibrosis complaint) the formation of fibrous tissue.Additional surgery (arthrofibrosis complaint) surgical intervention that was not planned and needed to be performed in addition to other interventions including surgical ones.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY BCS PAT RESRF RD 32 MM STD
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8845186
Report Number1020279-2019-02873
Device Sequence Number11407058
Product Code JWH
UDI-Device Identifier03596010554536
UDI-Public03596010554536
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Catalogue Number74024832
Device Lot Number16GM10471
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;